# SDR NOCA1405

- Difficulty date: September 24, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTING ROWS 31, 32 AND 36 INOP.  SECURED CONNECTIONS AT ROWS 31, 32 AND 36 SYSTEM OPERATES NORMALLY.
